Generalization of a theorem of Bohr for bases in spaces of holomorphic functions of several complex variables

Aizenberg, L
Aytuna, A
Djakov, P
In the first part, we generalize the classical result of Bohr by proving that an analogous phenomenon occurs whenever D is an open domain in C-m (or, more generally, a complex manifold) and (phi (n))(n=0)(infinity) is a basis in the space of holomorphic functions H(D) such that phi (0) = 1 and phi (n)(z(0)) = 0, n greater than or equal to 1, for some z(0) is an element of D. Namely, then there exists a neighborhood U of the point to such that, whenever a holomorphic function on D has modulus less than 1, the sum of the suprema in U of the moduli of the terms of its expansion is less than 1 too. In the second part we consider some natural Hilbert spaces of analytic functions and derive necessary and sufficient conditions for the occurrence of Bohr's phenomenon in this setting. (C) 2001 Academic Press


Error estimates for space-time discontinuous Galerkin formulation based on proper orthogonal decomposition
Akman, Tuğba (Informa UK Limited, 2017-01-01)
In this study, proper orthogonal decomposition (POD) method is applied to diffusion-convection-reaction equation, which is discretized using spacetime discontinuous Galerkin (dG) method. We provide estimates for POD truncation error in dG-energy norm, dG-elliptic projection, and spacetime projection. Using these new estimates, we analyze the error between the dG and the POD solution, and the error between the exact and the POD solution. Numerical results, which are consistent with theoretical convergence ra...
KAYMAKCALAN, B; RANGARAJAN, L (Elsevier BV, 1994-07-15)
A new comparison theorem that connects the solutions of perturbed and unperturbed dynamic systems in a manner useful to the theory of perturbations is given and this comparison theorem is employed as a stability criterion to compare the asymptotic behaviors of perturbed and unperturbed systems. It is further shown by means of both theory and numerical computation that time scales do offer a unification in order to emphasize the better asymptotic behavior of perturbed systems in both continuous and discrete ...
Stability of differential equations with piecewise constant arguments of generalized type
Akhmet, Marat (Elsevier BV, 2008-02-15)
In this paper we continue to consider differential equations with piecewise constant argument of generalized type (EPCAG) [M.U. Akhmet, Integral manifolds of differential equations with piecewise constant argument of generalized type, Nonlinear Anal. TMA 66 (2007) 367-383]. A deviating function of a new form is introduced. The linear and quasilinear systems are under discussion. The structure of the sets of solutions is specified. Necessary and Sufficient conditions for stability of the zero Solution are ob...
Displaceability of Certain Constant Sectional Curvature Lagrangian Submanifolds
Şirikçi, Nil İpek (Springer Science and Business Media LLC, 2020-10-01)
We present an alternative proof of a nonexistence result for displaceable constant sectional curvature Lagrangian submanifolds under certain assumptions on the Lagrangian submanifold and on the ambient symplectically aspherical symplectic manifold. The proof utilizes an index relation relating the Maslov index, the Morse index and the Conley-Zehnder index for a periodic orbit of the flow of a specific Hamiltonian function, a result on this orbit's Conley-Zehnder index and another result on the Morse indices...
Integral criteria for oscillation of third order nonlinear differential equations
AKTAŞ, MUSTAFA FAHRİ; Tiryaki, Aydın; Zafer, Ağacık (Elsevier BV, 2009-12-15)
In this paper we are concerned with the oscillation of third order nonlinear differential equations of the form
Citation Formats
L. Aizenberg, A. Aytuna, and P. Djakov, “Generalization of a theorem of Bohr for bases in spaces of holomorphic functions of several complex variables,” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, pp. 429–447, 2001, Accessed: 00, 2020. [Online]. Available: